Termine

Aluminium 2018

Aluminium 2018 vom 9.-11. Oktober 2018 in Düsseldorf

Unter dem Titel „Aluminium - Material for the Future“ sind Vorträge zu den Themenbereichen Anlagen und Ausrüstung, additive Fertigung, Automotive, Oberfläche, Recyclingtechnologien und Aluminiummärkte vorgesehen. In allen Sessions des Kongresses informieren namhafte Referenten internationaler Unternehmen anhand von Praxisbeispielen. Die Vorträge geben einen breiten und intensiven Überblick über die Zukunftschancen des Werkstoffs Aluminium in den verschiedenen Anwendungsmärkten. Die Kongresssprache ist Englisch, alle Vorträge werden simultan in Deutsch und Englisch übersetzt.

Die Teilnahmegebühr je Session beträgt 330,00 Euro inklusive Mehrwertsteuer. Darin sind die Conference-Unterlagen sowie der Messeeintritt eingeschlossen. Bei Teilnahme an mehreren Sessions gibt es Sonderpreise. Für Buchungen bis zum 31. August 2018 gilt ein „Early-Bird-Discount“ von 10 Prozent. Die Anmeldung zur ALUMINIUM 2018 Conference erfolgt in diesem Jahr ausschließlich online.

 

CONFERENCE DAY 1 - 9 OCTOBER 2018
SESSION 1: ALUMINIUM MARKETS

08:30 Uhr
Registration open for 1 h

09:30 Uhr
Aluminium, an ideal material with a great future

09:50 Uhr
Aluminium Market Outlook: More surpluses or looming shortage?

10:10 Uhr
Aluminium markets - latest trends

10:50 Uhr
Coffeebreak (approx. 20 min.)

11:10 Uhr
2019 Aluminum Price Outlook: Mitigating Price Risk

11:30 Uhr
Digital Transformation of the Metals (Aluminium-) Industry

11:50 Uhr
From Automating Knowledge to Doing the Impossible: Five Top Use Cases for Aluminium Industry to go Digital

12:10 Uhr
Aluminium in electric vehicles – the battle for every kilo

12:30 Uhr
Break for 1h

SESSION 2: PLANT, PROCESSES, DIGITALIZATION

13:30 Uhr
Integrated Process Models as Part of Thermo processing Plants

13:50 Uhr
Chatter management at Cold Rolling Mills today 

14:30 Uhr
Quenching an integral part of the heat transfer process during the heat treatment of aluminium – a survey of methods and techniques

14:50 Uhr
Coffeebreak (approx. 20 min.)

15:10 Uhr
Processing routes for new aluminium plate products with improved tooling performance

15:30 Uhr
Opportunities of numerical simulation in the design and optimization of extrusion processes

15:50 Uhr
Selection of the right cooling conditions to achieve the perfect match for mechanical properties and profile geometry

16:10 Uhr
Smart process chain for the development of additive manufacturing specific Aluminium powders and filler wiress

CONFERENCE DAY 2 - 10 OCTOBER 2018
SESSION 3: SURFACE

8:30 Uhr
Registration open for 1 h

09:30 Uhr
Chromium-VI-Ban and Chromium-VI-free Surface - Pre-treatment - State of the Art

09:50 Uhr
Improving Productivity for Eloxal

10:30 Uhr
Mat Powder Coatings - A Challenge For The Supply Chain

10:50 Uhr
Coffeebreak (approx. 20 min.)

11:10 Uhr
Latest market trends in the European Architectural market & sustainable solutions

11:30 Uhr
DGNB Platinum Certification – A sustainable façade clad with Novelis aluminium ff2

11:50 Uhr
High Scratch and Abrasion Resistant Coatings for Automotive Exterior Trim Applications – Applied Nanotechnology & Functional Properties

12:10 Uhr
Comparative electrochemical and intergranular corrosion-resistance testing of wrought aluminium-alloy-based end products

12:00 Uhr
Break for 1h

SESSION 4: RECYCLING

13:30 Uhr
Sensor Based Sorting of Aluminium Scrap

13:50 Uhr
Eccomelt356.2 – an ecological and economical alternative to primary A356.2/Al-Si7Mg for many applications

14:10 Uhr
Recycling dirty aluminium tinfoil into biofuel catalyst and other useful products

14:30 Uhr
Aluminium drives innovation for the future of mobility

14:50 Uhr
Coffeebreak (approx. 20 min.)

15:10 Uhr
The Aluminium Stewardship Initiative: implementation and impact

16:30 Uhr
Recycling of contaminated Aluminium Scrap in Twin Chamber Furnaces

16:50 Uhr
High efficient alloy selective sorting with laser light

16:10 Uhr
Circular economy and waste shipment regulation, legislative developments - the way forward

CONFERENCE DAY 3 - 11 OCTOBER 2018
SESSION: AUTOMOTIVE

08:30 Uhr
Registration open for 1 h

09:30 Uhr
Digitization, Electrification, Urban Mobility – how will the future Auto Industry look?

09:50 Uhr
A more sustainable urban transport concept using aluminium intensive design

10:10 Uhr
Partnering with customers to find the best solutions - an example of systems engineering in the Automotive industry

10:30 Uhr
Development NHT Alloys with Good Hot Cracking Resistance for Automotive Applications via ICME Approach

10:50 Uhr
Coffeebreak (approx. 20 min.)

11:10 Uhr
Development of high strength alloys for the automotive market (HHS 400 – The future of aluminium is strong)

11:30 Uhr
Evaluation of usability for molten route manufactured Aluminium composite foam panels

11:50 Uhr
Process development for a new mechanical joining technology of aluminium alloys (AiF-Project No. 19249)

12:10 Uhr
Metal 3D printing in the automotive industry on the way to mass production 

Veranstaltungsinfos

Veranstaltungsart:

Dreitägige Vortragsveranstaltung in Düsseldorf

Veranstaltungsort:

40474 Düsseldorf Düsseldorf, Stockumer Kirchstraße 61

Veranstaltungszeitraum:

09 - 11. Oktober 2018
08:30 - 16:30 Uhr

Weitere Informationen:

asdgfasdfsadfas Bederke gabriela.bederke@bdguss.de Tel: +49 (0)211/68 71-332

Link zur Veranstaltung